# SDR DXTA2025111105628

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 16,225 hours, 10,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IAW PREFLIGHT CHECKS THE EMERGENCY LIGHT SWITCH WAS PLACED TO ON POSITION. NONE OF THE EMERGENCY LIGHT ILLUMINATED. PER DISCUSSION WITH MAINTENANCE A 30 MINUTE CHARGE CYCLE IS NOT AUTHORIZED ON THE DISCREPANCY 5.1: IW PREFLIGHT CHECKS THE EMERGENCY LIGHT SWITCH WAS PLACED TO ON POSITION. NONE OF EMERGENCY LIGHT ILLUMINATED.  A 30 MINUTE CHARGE CYCLE IS NOT AUTHORIZED ON THE ACFT.  ARRIVED AT ACFT & SELECTED LIGHT SWITCH TO ARM & ON NOTING NO LIGHTS ILLUMINATED. POWERED ACFT & SELECTED LIGHT SWITCH TO ON & ARM NOTING ALL EMERGENCY LIGHTS ILLUMINATED IN BOTH POSITIONS. FOUND PAX SAFETY SWITCH SELECTED ON CAUSING THE LIGHTS TO ILLUMINATE IN ARM POSITION. DESELECTED PAX SAFETY SWITCH & ALLOWED BATTERIES TO CHARGE FOR 2 HOURS IAW AMM 33-50-00.  PERFORMED OPS CHECK OF EMERGENCY BATTERIES IAW AMM 33-50-00 WITH NO DEFECTS NOTED. COMPLIED WITH NJA EXERCISE PROCEDURE NOTING ALL LIGHTS REMAIN ON LONGER THAN 10 MINUTES INDICATING BATTERIES ARE AIRWORTHY IAW CMM 33-50-03.
